Article citationsMore >>

Ozavsar, Cevikel, Fixed points of multiplicative contraction mappings on multiplicative metric spaces. arXiv:1205.5131v1 [math.GM] (2012).

has been cited by the following article:

Article

oo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results

1Department of Mathematics University of Peshawar, Peshawar 25000, Pakistan


Turkish Journal of Analysis and Number Theory. 2016, Vol. 4 No. 3, 67-73
DOI: 10.12691/tjant-4-3-3
Copyright © 2016 Science and Education Publishing

Cite this paper:
Bakht Zada. (αoo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results. Turkish Journal of Analysis and Number Theory. 2016; 4(3):67-73. doi: 10.12691/tjant-4-3-3.

Correspondence to: Bakht  Zada, Department of Mathematics University of Peshawar, Peshawar 25000, Pakistan. Email: Bakhtzada56@gmail.com

Abstract

In this manuscript we introduce new type of contraction mapping in the framework of multiplicative metric space and some fixed point results. Also some example for the support of our constructed results.

Keywords